AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  3                    No. 2               December 2006

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

A survey on graphs which have equal domination and closed neighborhood packing numbers

Robert R. Rubalcaba, Andrew Schneider and Peter J. Slater

93-114

 2

Common-Edge Sigraphs

Mukti Acharya and Deepa Sinha        

115-130

 3

Graphs with Minimum Flow Number 3  

 R. Sampathkumar and S. Srinivasan 131-134

 4

Score Sets in Oriented k-partite Graphs

S. Pirzada and T. A. Naikoo 135-145

 5

A note on the double domination number in trees

Mustapha Chellali 147-150
 6

Factorizations of complete graphs into [n, r, s, 2]-caterpillars of diameter 5 with maximum end    

Michael Kubesa 151-161
 7

p-norm fractional domination in graphs

Dean Hoffman, Peter Johnson,Robert Rubalcaba and              Matt Walsh 163-174
 8

On Irregular Colorings of Graphs

Mary Radcliffe   and Ping Zhang 175-191
 9

Efficient Domination in Knights Graphs

Anne Sinko and Peter J. Slater 193-204